1. Borok V.M., Fardigola L.V. Nonlocal well-posed boundary-value problems in a layer. Math. Notes 1990, 48 (1), 635-639. doi: 10.1007/BF01164259 (translation of Mat. Zametki 1990 48 (1), 20-25. (in Russian))
  2. Goy T.P., Ptashnyk B.I. Problem with nonlocal conditions for weakly nonlinear hyperbolic equations. Ukrainian Math. J. 1997, 49 (2), 204-215. doi: 10.1007/BF02486436 (translation of Ukrain. Mat. Zh. 1997, 49 (2), 186-195. (in Ukrainian))
  3. Zadorozhna N.M., Ptashnyk B.I. Nonlocal boundary value problem for parabolic equations with variable coefficients. Ukrainian Math. J. 1995, 47 (7), 1050-1057. doi: 10.1007/BF01084900 (translation of Ukrain. Mat. Zh. 1995, 47 (7), 915-921. (in Ukrainian))
  4. Il'kiv V.S., Strap N.I. Nonlocal boundary value problem for partial differential equations in multidimensional complex domain. Sci. Bull. Uzhhorod Univ. Mathematics and informatics 2013, 24 (1), 60-72. (in Ukrainian)
  5. Kalenyuk P.I., Nytrebych Z.M., Kohut I.V. Problem with nonlocal two-point condition in time variable for homogeneous partial differential equation of infinite order in spatial variables. Math. Methods Phys. Mech. Fields 2008, 51 (4), 17-26. (in Ukrainian)
  6. Maherovska T.V. Investigation of smoothness for the solution of the Cauchy problem for systems of partial differential equations by the metric approach. Sci. Bull. Chernivtsi Univ. Math. Series 2011, 1 (1-2), 84-93. (in Ukrainian)
  7. Matiychuk M.I. Parabolic and elliptic boundary value problems with singularities. Prut, Chernivtsi, 2003. (in Ukrainian)
  8. Nakhushev A.M. Problems with a shift for partial differential equations. Nauka, Moscow, 2006. (in Russian)
  9. Prasolov V.V. Polynomials. MSCME, Moscow, 2001. (in Russian)
  10. Ptashnyk B.Yo. Incorrect boundary value problems for partial differential equations. Naukova Dumka, Kyiv, 1984. (in Russian)
  11. Ptashnyk B.Yo., Il'kiv V.S., Kmit' I.Ya., Polishchuk V.M. Nonlocal boundary value problems for partial differential equations. Naukova Dumka, Kyiv, 2002. (in Ukrainian)
  12. Horne R. Johnson. Matrix analysis. Mir, Moscow, 1989. (in Russian)
  13. Eloe Paul W., Ahmad Bashir. Positive solutions of a nonlinear $n$th order boundary value problem with nonlocal conditions. Appl. Math. Lett. 2005, 18 (5), 521-527. doi: 10.1016/j.aml.2004.05.009
  14. Karakostas G.L., Tsamatos P.Ch. Existence results for some n-dimensional nonlocal boundary value problems. J. Math. Anal. Appl. 2001, 259 (2), 429-438. doi: 10.1006/jmaa.2000.7412


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.